Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 9, NWS New York, NY
NWS New York, NY issued this river flood warning at Mar 10, 2011, 3:30 PM EST for Bergen County, Passaic County, New Jersey. It took effect at Mar 11, 2011, 2:00 AM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 3:30 PM EST (20:30 UTC)
- In effect from
- Mar 11, 2011, 2:00 AM EST
- Expired
- Mar 12, 2011, 5:19 PM EST
- In force
- 39 hr
- Issued by
- NWS New York, NY
- Flood severity
- Moderate
Counties Bergen County, NJ, Passaic County, NJ
The radar
The Brookhaven radar (KOKX), 112 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ramapo River at Mahwah (MAWN4). The gauge peaked at 10.72 ft at Mar 11, 2011, 7:00 AM EST.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
439 WGUS41 KOKX 102030 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 330 PM EST THU MAR 10 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... MODERATE TO HEAVY RAIN WILL DEVELOP ACROSS THE REGION THIS EVENING AND WILL CONTINUE THROUGH TONIGHT BEFORE TAPERING OFF FRIDAY MORNING. BETWEEN 2 AND 4 INCHES OF RAIN IS EXPECTED...WHICH WILL RESULT IN MODERATE FLOODING OF THE RAMAPO RIVER AT MAHWAH. THE RIVER IS EXPECTED TO REACH FLOOD STAGE AFTER MIDNIGHT TONIGHT AND WILL NOT CREST UNTIL FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-110830- /O.NEW.KOKX.FL.W.0009.110311T0700Z-000000T0000Z/ /MAWN4.2.ER.110311T0700Z.110311T1800Z.000000T0000Z.UU/ 330 PM EST THU MAR 10 2011 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH * FROM LATE TONIGHT UNTIL FURTHER NOTICE * AT 02PM THURSDAY THE STAGE WAS...6.2 FEET * MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 9.0 FEET BY EARLY FRIDAY AFTERNOON. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. * THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON MAR 25 1969. $$
8 follow-up statements
292 WGUS81 KOKX 110734 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 234 AM EST FRI MAR 11 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... MODERATE TO HEAVY RAIN WILL CONTINUE EARLY THIS MORNING BEFORE TAPERING OFF LATER MORNING. BETWEEN 3 AND 5 INCHES OF RAIN IS EXPECTED...WHICH WILL RESULT IN MODERATE FLOODING OF THE RAMAPO RIVER AT MAHWAH. THE RIVER IS EXPECTED TO CREST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-111934- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T1700Z/ /MAWN4.2.ER.110311T0425Z.110311T1800Z.110313T0500Z.UU/ 234 AM EST FRI MAR 11 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL SUNDAY AFTERNOON * AT 2 AM FRIDAY THE STAGE WAS 9.3 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.9 FEET ON MAY 29 1968. $$ PW
754 WGUS81 KOKX 111218 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 718 AM EST FRI MAR 11 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE AREA OF MODERATE TO HEAVY RAIN HAS MOVED TO THE EAST. HOWEVER...BETWEEN 3 AND 5 INCHES OF RAIN HAS FALLEN WHICH RESULTED IN MODERATE FLOODING OF THE RAMAPO RIVER AT MAHWAH. THE RIVER IS NOW CRESTING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-120018- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T1742Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110313T0542Z.UU/ 718 AM EST FRI MAR 11 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL SUNDAY AFTERNOON * AT 7 AM FRIDAY THE STAGE WAS 10.7 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$
825
WGUS81 KOKX 120011
FLSOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
711 PM EST FRI MAR 11 2011
...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD
WARNING FOR THE RAMAPO RIVER AT MAHWAH...
MODERATE FLOODING CONTINUES ON THE RAMAPO RIVER AT MAHWAH. WHILE
THE RIVER HAS CRESTED...IT WILL CONTINUE TO REMAIN ABOVE MODERATE
FLOODING LEVELS INTO SATURDAY MORNING...AND REMAIN ABOVE STAGE INTO
SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER
RADIO.
&&
NJC003-031-121211-
/O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T2000Z/
/MAWN4.2.ER.110311T0425Z.110311T1200Z.110313T0800Z.UU/
711 PM EST FRI MAR 11 2011
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE RAMAPO RIVER AT MAHWAH
* UNTIL SUNDAY AFTERNOON
* AT 07PM FRIDAY THE STAGE WAS 10.0 FEET
* MODERATE FLOODING IS OCCURRING AND FORECAST TO CONTINUE INTO
SATURDAY MORNING.
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
MORNING.
* AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM.
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
RAMAPO RIVER
MAHWAH 8.0 9.97 FRI 7 PM 9.9 SAT 1 AM
$$298 WGUS81 KOKX 120326 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1026 PM EST FRI MAR 11 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... MODERATE FLOODING CONTINUES ON THE RAMAPO RIVER AT MAHWAH. WHILE THE RIVER HAS CRESTED...IT WILL CONTINUE TO REMAIN ABOVE MODERATE FLOODING LEVELS TONIGHT...AND REMAIN ABOVE FLOOD STAGE THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-121526- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T1149Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110312T2349Z.UU/ 1026 PM EST FRI MAR 11 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL SUNDAY MORNING * AT 10 PM FRIDAY THE STAGE WAS 9.6 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 9 FEET...ROUTE 202 FLOODS DOWNSTREAM. $$ GOODMAN
349 WGUS81 KOKX 121000 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 500 AM EST SAT MAR 12 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMAPO RIVER AT MAHWAH HAS FALLEN FROM A MODERATE FLOODING LEVEL TO A MINOR FLOODING LEVEL. IT WILL SLOWLY RECEDE...BUT STILL REMAIN ABOVE FLOOD STAGE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-122200- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T1500Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110313T0300Z.UU/ 500 AM EST SAT MAR 12 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL SUNDAY MORNING * AT 0445AM SATURDAY THE STAGE WAS 8.96 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$
625 WGUS81 KOKX 121530 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 1030 AM EST SAT MAR 12 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMPAPO RIVER AT MAHWAH CONTINUES TO SLOWLY FALL AND IS FORECAST TO DROP BELOW FLOOD STAGE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-130330- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T1400Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110313T0200Z.UU/ 1030 AM EST SAT MAR 12 2011 ...FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL LATE TONIGHT * AT 10AM SATURDAY THE STAGE WAS 8.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 FEET ON DEC 21 1973. $$
368 WGUS81 KOKX 121931 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 231 PM EST SAT MAR 12 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMPAPO RIVER AT MAHWAH CONTINUES TO SLOWLY FALL AND IS FORECAST TO DROP BELOW FLOOD STAGE BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-130100- /O.EXT.KOKX.FL.W.0009.000000T0000Z-110313T0100Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110312T2225Z.UU/ 231 PM EST SAT MAR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL THIS EVENING * AT 02PM SATURDAY THE STAGE WAS 8.2 FEET * MINOR FLOODING IS OCCURRING * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS EVENING. $$
677 WGUS81 KOKX 122219 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 519 PM EST SAT MAR 12 2011 ...THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH IS CANCELLED... NJC003-031-122249- /O.CAN.KOKX.FL.W.0009.000000T0000Z-110313T0100Z/ /MAWN4.2.ER.110311T0425Z.110311T1200Z.110312T2200Z.UU/ 519 PM EST SAT MAR 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE RAMAPO RIVER AT MAHWAH * AT 0515PM SATURDAY THE STAGE WAS 7.98 FEET AND FALLING * FLOOD STAGE IS 8.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Mar 10, 1:11 PM EST, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 10, 1:11 PM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
111 PM EST THU MAR 10 2011
.SYNOPSIS...
LOW PRESSURE TO THE WEST WILL SLOWLY MOVE NORTH THROUGH FRIDAY. THIS
LOW AND ASSOCIATED FRONT MOVE NORTH FRIDAY AND SATURDAY. ANOTHER
WEAK LOW AND FRONT PASS THROUGH THIS WEEKEND. HIGH PRESSURE BUILDS
INTO THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SFC LOW NEAR THE GRTLKS WILL CONSOLIDATE WITH TRIPLE POINT LOW THAT
IS DEVELOPING OVER WESTERN NC/SC. THIS DEEPER LOW SHOULD MOVE
INTO SRN PA/CNTRL MD BY LATE THIS AFTN. A WARM FRONT IS EXPECTED TO
APPROACH THE AREA FROM THE SOUTH BY LATE THIS AFTN.
THE PRESSURE GRADIENT BETWEEN THE LOW TO THE WEST AND HIGH PRESSURE
WELL TO THE NORTHEAST WILL RESULT IN INCREASING E FLOW THROUGH
THIS AFTERNOON.
LIGHT RAIN...WITH SCATTERED POCKETS OF MODERATE RAIN...HAS MOVED
INTO NORTHEAST NJ AND THE LOWER HUDSON VALLEY. SCATTERED AREAS OF
LIGHT RAIN HAVE DEVELOPED OVER AREAS E AND NE OF NYC. RAIN WILL
CONTINUE TO VERY GRADUALLY SHIFT EASTWARD THIS AFTERNOON.
BUMPED UP HIGHS A FEW DEGREES AS WARM MOIST AIR CONTINUES TO
ADVECT INTO THE REGION. CLOUD COVER AND RAINFALL ARE EXPECTED TO
KEEP TEMPS FROM RISING MUCH MORE OVER WESTERN PORTIONS OF THE
FORECAST AREA. HIGHS WILL BE IN THE LOW 50S OVER NYC. OTHERWISE
HIGHS THIS AFTERNOON ARE EXPECTED TO BE IN THE MID TO UPPER 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
GFS AND ECMWF SEEM TO BE IN BETTER AGREEMENT WITH REGARD TO MASS
FIELDS AS COMPARED TO NAM. HOWEVER...GFS IS A BIT FAST WITH TRACKING
SFC LOW TO THE NORTH FRIDAY. LOOKING AT H7 AND H8 HEIGHT FORECASTS
THOUGH...NAM MUCH SLOWER WITH LIFTING THE CLOSED LOW NORTHWARD AS
COMPARED TO GFS/EC AND OTHER GUIDANCE. WILL LEAN TOWARD GFS THIS
FORECAST AS A RESULT.
DIGGING TROUGH TONIGHT BECOMES NEGATIVELY TILTED. DEEP
SOUTH/SOUTHEAST FLOW WITH MOISTURE TRANSPORT ACROSS THE CWA. AS
TROUGH DIGS AND HEIGHTS FALL...PLENTY OF LIFT WILL RESULT IN
MODERATE TO HEAVY RAINFALL TONIGHT. THE SFC LOW MOVES NORTH AS
THE FRONT PASSES THROUGH. DRY AIR ALOFT ADVECTS NORTHWARD...WHICH
WILL ALLOW RAIN TO COME TO AN END FROM SOUTH TO NORTH FRIDAY. NOT
BEFORE SIGNIFICANT RAINFALL OCCURS ACROSS THE CWA...WITH HIGHER
AMOUNTS WEST...AND LOWER AMOUNTS EAST. PLEASE SEE THE HYDROLOGY
SECTION FOR MORE DETAILS ON RAIN AND ASSOCIATED FLOODING THREATS.
THIS STACKED LOW MOVES FURTHER NORTH AS UPSTREAM SHORTWAVE QUICKLY
APPROACHES THE REGION FRIDAY NIGHT AND SATURDAY. SHOULD BE DRY FRIDAY
NIGHT AND INTO SATURDAY AS CWA REMAINS BETWEEN THESE TWO SYSTEMS.
COULD SEE A FEW RAIN DROPS LATE SATURDAY AS SHORTWAVE...AND COLD
FRONT TRAVERSE ACROSS THE AREA.
LOOK FOR TEMPERATURES TO REMAIN STEADY OR DROP ONLY A FEW DEGREES
TONIGHT IN EAST/SOUTHEAST FLOW. TEMPERATURES SHOULD WARM ABOVE
NORMAL FRIDAY...ESPECIALLY IF THE SUN BREAKS OUT DURING THE
AFTERNOON. MAV/MET BLEND USED.
FOLLOWED A MOS BLEND FRIDAY NIGHT AND SATURDAY...WITH A SLIGHT LEAN
TOWARD THE MAVS SINCE GFS WAS FOLLOWED.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SHORTWAVE MAY TRIGGER LIGHT SHOWERS OR SPRINKLES SATURDAY NIGHT INTO
SUNDAY MORNING...WITH SOME SNOWFLAKES PERHAPS MIXED IN FOR THE
INTERIOR ZONES NORTH OF THE CITY.
MODELS THEN AGREE WITH RIDGING AT THE SURFACE MONDAY AND MONDAY
NIGHT. LATEST 00Z GFS AND ECMWF CONTINUE DRY FORECAST MID
WEEK...WITH THE POTENTIAL FOR A COASTAL LOW DEVELOPING...BUT
REMAINING SOUTH AND EAST. WILL CONTINUE WITH A DRY FORECAST...
BUT WILL HAVE TO MONITOR THE MODELS TO SEE IF THEY BEGIN TO SHIFT
TOWARDS A WETTER SOLUTION.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
LOW PRESSURE OVER VIRGINIA WILL TRACT NORTH TO LAKE ONTARIO BY
FRIDAY MORNING KEEPING THE REGION IN A MOIST SOUTHEAST FLOW.
PCPN OVER NJ WILL VERY SLOWLY WORK ITS WAY TO THE EAST WITH
HEAVIEST PCPN OCCURRING OVERNIGHT.
50 TO 60 KT OF SSE WIND AT FL020 ABOVE THE SURFACE OVER WESTERN
SECTION THIS MORNING SPREADING EAST THROUGH THE DAY INCLUDED AT
LLWS IN TAFS.
FRIDAY AM LOOKS TO SEE HEAVIEST RAIN WITH ISOLATED ELEVATED TSTMS
POSSIBLE. IMPROVEMENT FROM WEST TO EAST THROUGH THE DAY.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: GOOD CONFIDENCE IN WIND DIRECTION STAYING
JUST LEFT (LESS THAN) 130 MAGNETIC THROUGH THE DAY. GUST BECOME
MORE OCNL LATE THIS AFTERNOON...BUT STILL EXPECT GUSTS POTENTIAL TO
25 KT AFT 22Z.
KJFK FCSTER COMMENTS: GOOD CONFIDENCE IN WIND DIRECTION STAYING
JUST LEFT (LESS THAN) 130 MAGNETIC THROUGH THE DAY. GUSTS BECOME
MORE OCNL LATE THIS AFTERNOON...BUT STILL EXPECT GUST POTENTIAL TO
25 KT AFT 19Z. HEAVIER PCPN IN AROUND 19Z.
KLGA FCSTER COMMENTS: STABLE WIND DIRECTION FCST FOR THIS
AFTERNOON. GUSTS EXPECTED TO BECOME MORE OCNL AFT 19Z. CONFIDENCE IN
TIMING OF IFR IS LOW. HEAVIER PCPN IN AROUND 19Z.
KTEB FCSTER COMMENTS: AMENDMENTS FOR CIGS AND VSBY LIKELY.
KHPN FCSTER COMMENTS: AMENDMENTS FOR CIGS AND VSBY LIKELY.
HEAVIER PCPN IN AROUND 19Z.
KISP FCSTER COMMENTS: AMENDMENTS FOR CIGS AND VSBY LIKELY LATE
THIS AFTN. HEAVIER PCPN NOT UNTIL AFTER 00Z.
OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
FRI AFTN...IMPROVEMENT TO VFR FROM WEST TO EAST.
SAT...MOSTLY VFR. SW WND G 25KT.
SUN...VFR. NW WND G 25KT.
MON...VFR. N WND 10-15KT.
TUE...VFR.
&&
.MARINE...
TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH TO THE
NORTHEAST...AND DEEPENING LOW TO THE WEST. AS SUCH...FEEL
WINDS...ALREADY QUITE STRONG...WILL INCREASE THROUGH THE DAY...AND
GALES ARE QUITE POSSIBLE DURING THE AFTERNOON AND INTO TONIGHT.
WILL UPGRADE THE SMALL CRAFT ADVISORY TO GALES FOR THE OCEAN ZONES
ONLY. HIGHEST CONFIDENCE IN GALE CONDITIONS OCCURS THIS AFTERNOON
THROUGH THE EVENING.
THEN AS THE FRONT APPROACHES LATE TONIGHT AND FRIDAY...WINDS WILL
DIMINISH AS THEY SHIFT TO THE SOUTH...THEN SOUTHWEST.
WINDS TURN TO THE WEST FRIDAY NIGHT AND SATURDAY...THEN BACK TO THE
SOUTHWEST AHEAD OF ANOTHER COLD FRONT. THIS FRONT MOVES THROUGH
SATURDAY NIGHT...WITH A RETURN TO WEST OR EVEN NORTHWEST WINDS.
EVENTUALLY...HIGH PRESSURE WILL BUILD FROM CENTRAL CANADA TOWARD THE
WATERS EARLY NEXT WEEK.
AS FOR SEAS...FOLLOWED WAVE WATCH III OUTPUT CLOSELY THROUGH THE
PERIOD. ROUGH SEA CONDITIONS ARE ANTICIPATED FOR THE NEXT SEVERAL
DAYS. SEAS SLOWLY SUBSIDE OVER THE WEEKEND...BUT WITH GUSTY WINDS
FROM TIME TO TIME...ROUGH SEAS DO PERSIST.
&&
.HYDROLOGY...
THE SLOW MOVING STORM SYSTEM IMPACTING THE AREA TODAY INTO FRI IS
GENERALLY EXPECTED TO PRODUCE BETWEEN 2 TO 3 INCHES FROM NYC...AND
AREAS NORTH AND WEST...TO 1 TO 2 INCHES OVER SE CT AND ERN LI.
AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE WHERE THE AXIS OF HEAVIEST
RAINFALL OCCURS. MODEL GUIDANCE HAS CONSISTENTLY BEEN SIGNALING THIS
TO BE ACROSS THE LOWER HUDSON VALLEY...NE NJ AND SW CT.
HAVE EXPANDED THE FLOOD WATCH TO INCLUDE THE REMAINDER OF SOUTHERN
CT IN COLLABORATION WITH BOX...HOWEVER ONLY THINK MINOR FLOODING OF
SMALLER RIVERS AND STREAMS WILL BE THE ISSUE HERE WITH LESS QPF. DUE
TO THE SLOW MOVING NATURE OF THIS STORM...ANY FLOODING IN THIS AREA
SHOULD BE CONFINED TO THE FRIDAY TIME PERIOD.
THIS IS A SERIOUS SITUATION AS THE GROUND IS ALREADY SATURATED AND
WATER STILL HASN'T RECEDED IN MANY COMMUNITIES THAT EXPERIENCED
MODERATE TO MAJOR FLOODING FROM THE STORM EARLIER THIS WEEK. THE
FLOOD WATCH REMAINS IN EFFECT FOR THE REST OF THE AREA WITH THE
EXCEPTION OF NYC AND LONG ISLAND WITH WIDESPREAD MODERATE TO MAJOR
FLOODING ONCE AGAIN.
AS FOR NYC AND LONG ISLAND...EXPECT IMPACTS SIMILAR TO WHAT OCCURRED
SUN INTO MON (URBAN FLOODING OF POOR DRAINAGE AND LOW LYING
AREAS)...ALTHOUGH IT COULD BE EXACERBATED DURING THE TIMES OF HIGH
TIDE IN AREAS SUSCEPTIBLE TO COASTAL FLOODING (SEE TIDES/COASTAL
FLOODING SECTION BELOW).
&&
.TIDES/COASTAL FLOODING...
A PROLONGED PERIOD OF MODERATE TO STRONG E/SE WINDS IS LIKELY INTO
TONIGHT...WHICH WILL PILE WATER ALONG THE COAST. TIDAL DEPARTURES OF
2 TO 3 FT ABOVE NORMAL ARE NEEDED FOR MINOR FLOODING DURING THE
TIMES OF HIGH TIDE THURSDAY NIGHT.
TIDAL DEPARTURES WERE RUNNING AROUND 1 1/2 FT ABOVE NORMAL IN NY
HARBOR AND LONG ISLANDS SOUTH SHORE BAYS AT THE TIME OF HIGH TIDE
LAST EVENING. GUIDANCE DID NOT HANDLE THIS WELL...RUNNING A GOOD
FOOT BELOW THE OBSERVED DATA. WITH TIDAL PILING EXPECTED TO
CONTINUE...EXPECT WIDESPREAD MINOR COASTAL FLOODING TO OCCUR DURING
TONIGHT'S HIGH TIDE CYCLE.
2 1/2 TO 3 1/2 FT TIDAL DEPARTURES ARE NEEDED FOR THE MORNING/AFTN
TIDE CYCLE. WE ARE EXPECTED TO REMAIN BELOW MINOR THRESHOLDS SINCE
THIS IS THE LOWER OF THE TWO DAILY HIGH TIDE CYCLES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CTZ005-006-009-010.
COASTAL FLOOD ADVISORY FROM 2 AM TO 4 AM EST FRIDAY FOR CTZ009-
010.
FLOOD WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
CTZ007-008-011-012.
NY...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ067>071.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 1 AM EST
FRIDAY FOR NYZ072-074-075-080-178-179.
COASTAL FLOOD ADVISORY FROM 2 AM TO 4 AM EST FRIDAY FOR NYZ071-
073-078-176-177.
FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NYZ072>075-176>179.
NJ...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NJZ002-004-006-
103>108.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 1 AM EST
FRIDAY FOR NJZ006-106-108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST FRIDAY FOR ANZ330-335-338-
340-345.
GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ350-353-355.
&&
SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...JC
AVIATION...JST
MARINE...PW
HYDROLOGY...24
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 10, 4:57 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 457 AM EST THU MAR 10 2011 CTZ005-006-NJZ002-004-103>105-107-NYZ067>070-111000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 457 AM EST THU MAR 10 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-106-108-111000- HUDSON-EASTERN ESSEX-EASTERN UNION- 457 AM EST THU MAR 10 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH FRIDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NYZ071-111000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 457 AM EST THU MAR 10 2011 ...FLOOD WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH FRIDAY AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 AM TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-111000- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON- 457 AM EST THU MAR 10 2011 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-111000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 457 AM EST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL SOUTHEAST GALES ARE POSSIBLE THIS AFTERNOON AND EVENING CAUSED BY THE DIFFERENCE IN PRESSURE BETWEEN A STRONG DEPARTING HIGH OFF THE COAST AND AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-111000- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 457 AM EST THU MAR 10 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ079-081-111000- NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 457 AM EST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BY FRIDAY MORNING...A 1 TO 2 INCH RAINFALL MAY IN RESULT IN ADDITIONAL FLOODING OF RIVERS...SMALL STREAMS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072-074-075-080-178-179-111000- NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS-SOUTHERN NASSAU- 457 AM EST THU MAR 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BY FRIDAY MORNING...A 1 TO 2 INCH RAINFALL MAY IN RESULT IN ADDITIONAL FLOODING OF RIVERS...SMALL STREAMS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ073-078-176-177-111000- BRONX-NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 457 AM EST THU MAR 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 AM TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BY FRIDAY MORNING...A 1 TO 2 INCH RAINFALL MAY IN RESULT IN ADDITIONAL FLOODING OF RIVERS...SMALL STREAMS AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:55 AM EST | Coastal Flood Advisory | OKX | Essex, Hudson, Union | 20 hr |
| Mar 10, 12:15 PM EST | Areal Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 10 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.